# SDR DL76L011544

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 20,107 hours, 3,184 cycles
- Engine: Pwa PW4060
- Engine time: 20,117 hours, 3,185 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 20,117 hours, 3,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD COMPRESSOR STALL AT ROTATION OF 170 KTS.  ENGINE TEMP WENT TO 673.  ENGINE EXPERIENCED MULTIPLE STALLS.  REPLACED NR 2 ENGINE.
